Benadryl Ultratab Antihistamine Allergy Medicine Tablets, 24 Count

Benadryl Ultratab Antihistamine Allergy Medicine Tablets, 24 Count

Benadryl

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Each tablet contains 25 mg diphenhydramine HCI antihistamineProvides allergy relief for symptoms: sneezing, runny nose, itchy nose or throat, and itchy, watery eyesProvides cold relief for symptoms: sneezing and runny noseFor ages 6 and up

Ingredients

Active Ingredient (in each tablet): Diphenhydramine HCl 25 mg Inactive Ingredients: Carnauba wax, croscarmellose sodium, D&C red no. 27 aluminum lake, dibasic calcium phosphate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, titanium dioxide

Always refer to the actual package for the most accurate information